I just started taking it... Took 5mg yesterday afternoon, 10MG last night and 5mg this morning. I feel awful--dizzy, wobbly, nauseous. I don't know if I should quit or persevere.
6 May 2012
I have been using baclofen for 3.5 years after a spinal cord injury. Some days I feel more dizzy than others. It's usually after my second dose of the day that the effects seem to escalate. However, I feel that the trade off of being able to function better is worth the side effects. I adjust my dose based on how I feel so some days I end up aking 40 to 50 mg and in better days I cn get away with 30 to 35. I guess I have learned to tolerate the side effects without developing a tolerance for the drug... which is a good thing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... and I've been on it ever since. But I've been taking more often because my rls is getting worse. My doc recently switched me to Mirapex ...
1 answer • 24 Apr 2010
Mirapex worked for me, ;but after 4 months got side effects. Dr prescribed Requip.
4 answers • 16 May 2011
... doctor to put me on mirapex,any comment?
2 answers • 27 Jul 2011
have tried mirapex, requip, gabapentin?
3 answers • 7 Jun 2012